Underwent the second biopsy and aspiration. Seemed to be a bit more painful this time around particularly the aspiration. Probably because current doc wanted a larger sample or not sure if being on corticosteroids for 4 months has anything to do with it.
Results again show normal.
Been taking promacta close to six weeks at 50mg. Last CBC showed platelets at 20.
Thanks. Happy lunar new year to you as well! I did get to see some of the local celebrations. However, been sick with a cold that is taking a while to go away so didn't get out as much as I'd like.
Yes taking those plus nexium still. Doc wants to stop prednisone and keep cellcept and promacta once there is a better response.
Besides cold, still have abdominal and headaches at times which I assume is because of the pred.
delta one of the possible side effects listed for pred is headaches, didn't see abdominal pain. But saw headache and stomach pain/swelling listed as possible side effects of cellcept and stomach pain as possible side effect of promacta. What does the doctor say about the headaches & abdominal pain? Sure wish your count would level out higher for you!
Diagnosed in 1998, currently in remission. Diagnosed with Lupus in 2006.
Last Count - 344k - 6-9-18
Thank you received: 2321
Prednisone can wear away the stomach lining and cause reflux. Usually that takes more than one round, but some people can experience stomach problems. I have been on Prednisone for a very long time and do have reflux, but no real stomach pain. I'd stick with the Nexium though.
CellCept is huge for stomach pain though. I've taken it and experienced it.
I've used Cellcept twice for ITP treatment; First from 2004 to 2006, with no stomach problems ... and ... I have been using Cellcept again from February of 2013 until right this very instant. No problems at all really.
I used Promacta for 2010-2013 and had no stomach problems with that one either. Once I sorted out when to take it.
But, I used Prednisone for only 4 months at the start of this adventure and THAT messed-up my stomach. Nasty stuff. I could not get off of it fast enough! I much prefer Dex to Pred!
Oh delta, you will feel rotten going from 10 to nothing. You are doing the right thing going to 5 and then maybe go to 5 and 0 on alternate days for a further week. It won't make any difference to your count but will ease the side effects a lot.
Yeah, for as long as you were on prednisone and than stopping at 10 I can imagine you are not feeling right.
The thing is the body makes 7.5 a day so to take more than the body makes and then stop it my thought is the body doesn't have time to adjust or to start making it again. I'm no doctor and I'm no expert, this is just my opinion. When I did my own taper I had been on pred too long and was afraid to get off it - so I did one heck of a slow taper.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 Fax: 844-270-1277 E-mail: email@example.com